# SDR SWAA2022030727392

- Difficulty date: April 17, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; STA 706 RH MAIN FRAME HAS CORROSION AT EDGE OF INNER FLANGE 5' ABOVE FLOOR; MARKED. / REMOVED CORROSION AT STA 706 R/H AFT FITTING 144A1561-2 AT EDGE OF FLANGE 5' ABOVE FLOOR; IAW B737-700 SRM 51-10-0G-00 PAR 15. .080' MATERIAL LOSS ON EDGE DAMAGE. REPAIRED IAW EA 190293 REVISION PL AND EA 1-753-34749 REV IR
